Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 52, NWS Melbourne, FL

April 29, 2023Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 29, 2023, 4:54 PM EDT for Orange County, Osceola County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2023, 4:54 PM EDT (20:54 UTC)
Expired
Apr 29, 2023, 5:30 PM EDT
In force
36 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 77 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:40 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
912 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WUUS52 KMLB 292054
SVRMLB
FLC095-097-292130-
/O.NEW.KMLB.SV.W.0052.230429T2054Z-230429T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
454 PM EDT Sat Apr 29 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Orange County in east central Florida...
  North central Osceola County in east central Florida...

* Until 530 PM EDT.

* At 454 PM EDT, a severe thunderstorm was located over Lake Nona, or
  near Orlando International Airport, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Kissimmee, Winter Park, Maitland and Wedgefield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.

&&

LAT...LON 2863 8135 2862 8133 2861 8132 2861 8130
      2851 8103 2823 8121 2831 8141
TIME...MOT...LOC 2054Z 204DEG 23KT 2838 8127 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
1 follow-up statement
135 
WWUS52 KMLB 292115
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
515 PM EDT Sat Apr 29 2023

FLC095-097-292130-
/O.CON.KMLB.SV.W.0052.000000T0000Z-230429T2130Z/
Orange FL-Osceola FL-
515 PM EDT Sat Apr 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES...

At 515 PM EDT, a severe thunderstorm was located over Avalon Park,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Orlando, Kissimmee, Winter Park, Maitland and Wedgefield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2863 8135 2862 8133 2861 8132 2861 8130
      2851 8103 2823 8121 2831 8141
TIME...MOT...LOC 2115Z 204DEG 23KT 2850 8121 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:11 PM EDT, 43 minutes earlier.

Area forecast discussion, Apr 29, 4:11 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
411 PM EDT Sat Apr 29 2023

...New MARINE, AVIATION...

...A Tornado Watch Has Been Issued for East Central Fl until 10PM
Tonight...
...Two Rounds of Severe Weather Possible: Late Today and Again
Late Tonight into Sunday Morning...
...Nocturnal Tornado Threat Exists Late Tonight...

.DISCUSSION...

Current-Tonight... Scattered showers and lightning storms have begun
to push into east central Florida from the west as of 3 PM. These
storms are moving quickly to the east to northeast around 20-25
mph. A Mesoscale Convective System (MCS) over the western Gulf of
Mexico is currently just reaching the Florida peninsula, and will
continue to drift eastward into east central Florida later this
afternoon and into early this evening. Best chance of showers and
storms will be from 3 PM to 9 PM. Strong to severe storms will once
again be possible this afternoon and into this evening, with Storm
Prediction Center (SPC) having east central Florida outlined in the
SLIGHT Risk of Severe weather into this evening.

A Tornado Watch has been issued for east central Florida through 10
PM. The 15Z XMR sounding shows a favorable environment for severe
weather with, ample instability (MUCAPE 4600 J/kg), sufficient shear
(sfc-6km at 35 kts), cooler temperatures aloft ( -11C at 500 mb),
Supercell parameter of 7.2, STP of 1.7, and sufficient moisture (PW
value of 1.36"). This will result in any storms forming into this
evening to be capable of producing damaging wind gusts around 60-
70mph, hail around 1.5" in diameter, heavy rainfall (1-3" total),
brief tornadoes (especially near the coast as these storms interact
with the east coast sea breeze boundary), and frequent lightning
strikes.

Activity will diminish from mid evening into the early overnight
hours, with some lingering showers possible that will be moving
offshore. The second round of severe storms associated with an
approaching cold front late tonight (after 4 am). Increasing
southerly low level jet (45-55 kt) and an ejecting upper trough over
the deep South should generate a band of storms along or just ahead
of the cold front over the eastern Gulf that will sweep east across
the FL peninsula. Sufficient instability, and impressive low level
and deep layer shear will allow for a threat for supercells,
including nocturnal tornadoes, large hail, gusty winds, and heavy
down pours. Have multiple ways to receive weather warnings tonight
and keep your phone on and charged.

Sunday... One more day of unsettled weather in store for east
central Florida, as a "cool" front traverses east-southeast across
east central Florida. Resulting in scattered to numerous showers and
lightning storms out ahead of the frontal boundary early in the
morning through early afternoon. The storms are expected to develop
over the eastern Gulf of Mexico early Sunday morning, reaching the I-
4 corridor around sunrise and clearing the Treasure coast by early
afternoon. These storms will be accompanied by greater wind shear
and dynamic forcing, allowing for strong to severe storms to once
again be a concern.

The Storm Prediction Center (SPC) has east central Florida in a
"SLIGHT" risk for severe weather for Sunday. Forecast soundings
shows a favorable environment for stronger to severe storms, with
ample instability (MUCAPE 1000-1500 J/kg), sufficient shear (50-60kt
0-6km shear), 0-3km SRH as high as 200-300 m^2/s^2, cooler
temperatures aloft (500mb temperatures of -10 to -12 C), and steep
mid level lapse rates. This will result in any storms forming Sunday
to be capable of producing damaging wind gusts around 60-70mph, hail
around 1" in diameter, heavy rainfall (1-3" total), brief tornadoes,
and frequent lightning strikes. Rain chances will gradually diminish
from the northwest to southeast as the front sags southeast and
clears the Treasure Coast by Sunday afternoon with decreasing cloud
cover expected. Afternoon high temperatures are forecast to reach
the upper 70s to low 80s.

Monday-Friday...A dry airmass begins to settle into the area on
Monday as surface high pressure builds through mid week. PWATs will
generally remain between 0.5-1" before starting to increase on
Friday. No mentionable PoPs through the period. High temperatures
will be mostly in M80s on Monday. Winds veering to the NW on
Wednesday will keep highs in the L80 to the north of the I-4
corridor with M80s to the south. Temperatures will then climb into
the L90s by Friday with M/U80s along the coast.

&&

.MARINE...
Issued at 408 PM EDT Sat Apr 29 2023

Current-Sunday... Deteoriating marine conditions. A Tornado Watch has
been issued for all the near shore waters through 10 PM. Numerous
showers and strong to severe storms will push offshore late this
afternoon and into early this evening, with a second round early
Sunday morning and into Sunday afternoon. Storms will be capable of
producing wind gusts over 35 knots over portions of the intracoastal
and nearshore Atlc waters. Waterspouts will also be possible. Seas 3-
5ft this afternoon will build to 5-9 ft by sunrise before gradually
subsiding to 3-5ft in the nearshore and 5-7ft in the offshore waters
by Sunday afternoon. South to southwest winds 15-20 KT this
afternoon increasing to 20-25 KT in the nearshore and 25-30 KT in
the offshore waters overnight before decreasing to around 20-25 KT
Sunday afternoon. A Small Craft Advisory in effect for all the
Atlantic waters with a Gale Warning replacing the SCA for the
offshore waters starting at 5 AM.

Monday-Thursday...Hazardous boating conditions continue on Monday as
winds and seas slowly subside into Tuesday. NW winds around 15-20
kts will briefly back on Tuesday before veering NW again on
Wednesday. In response, seas of 4-5 ft with 6 ft across the far
offshore waters will subside some into Tuesday before building again
on Wednesday. Seas become 3-4ft on Wednesday with 5 ft across the
Gulf Stream. Dry conditions through the period.

&&

.AVIATION...
(18Z TAFS)
Issued at 408 PM EDT Sat Apr 29 2023

VFR outside of convection. S to SW winds increasing and becoming
gusty this afternoon and continuing into Sunday. TEMPOs for IFR
conds in SHRA/TSRA 19Z-23Z. Winds increase just above the sfc and a
period of LLWS may occur across northern terminals incl. MCO after
sunset this evening as some decoupling occurs. Will likely add LLW
during the next TAF package. Activity will diminish mid evening
before second wave of strong to severe storms comes through.
Included TEMPOs for IFR/MVFR conditions starting 09-12Z. Activity
will then diminish once again starting across the north and going
southward, through late morning to early afternoon.

&&

.FIRE WEATHER...
Issued at 222 AM EDT Sat Apr 29 2023
Min RH values will drop to critical levels behind the "cool
front" with much drier conditions through the workweek. Min RH
drops to 30- 40% Monday and through the workweek, mainly to the
north of the Treasure Coast and away from the coast. Conditions
will lead to an elevated fire danger.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  81  61  83 /  80  60   0   0
MCO  71  80  63  84 /  80  60   0   0
MLB  70  84  62  84 /  70  80   0   0
VRB  70  86  61  85 /  50  90   0   0
LEE  69  80  62  84 /  90  30   0   0
SFB  69  82  61  84 /  80  60   0   0
ORL  71  81  64  85 /  80  50   0   0
FPR  70  84  61  84 /  50  90   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 10 PM EDT this evening for FLZ041-044>046-
     053-058-141-144-154-159-164-247-254-259-264-347-447-547-647-
     747.

AM...Tornado Watch until 10 PM EDT this evening for AMZ550-552-555.

     Small Craft Advisory from 10 PM this evening to midnight EDT
     Sunday night for AMZ550-552-555.

     Small Craft Advisory until 5 AM EDT Sunday for AMZ570-572-575.

     Small Craft Advisory from 6 PM Sunday to midnight EDT Sunday
     night for AMZ570-572-575.

     Gale Warning from 5 AM to 6 PM EDT Sunday for AMZ570-572-575.

&&

Watson/Law/Sedlock
Hazardous weather outlook, Apr 29, 11:07 AM EDT, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1107 AM EDT Sat Apr 29 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-300315-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1107 AM EDT Sat Apr 29 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms are expected to develop over east
central Florida after 2 pm and move quickly toward the northeast.
Some of these storms will become strong to severe as they
interact with larger lake breeze boundaries and especially the
east coast sea breeze just inland from the coast. Damaging wind
gusts, large hail, frequent lightning strikes and heavy rain will
be possible. A brief tornado may occur.

Late tonight, another band of storms associated with an
approaching cool front, is forecast to sweep east from the Gulf of
Mexico. These storms will have more wind shear and dynamic
forcing to work with. As a result, there is a threat for nocturnal
tornadoes with these storms as they push into Lake, Volusia,
Seminole, Orange and northern Osceola counties after 4 am. Make
sure you have multiple ways to receive weather warnings and
consider keeping your phone on and charged tonight.

.FLOOD IMPACT...
Locally heavy rains will accumulate up to 3 inches in a short
time causing temporary flooding of low lying and poor drainage
areas.

.MARINE THUNDERSTORM GUST IMPACT...
Storms late this afternoon and early this evening will be capable
of producing wind gusts greater than 35 knots, large hail,
frequent cloud-to-water lightning, and locally higher waves on
inland lakes, the Intracoastal Waterway, and nearshore Atlantic
waters.

.WATERSPOUT IMPACT...
Storms containing brief funnel clouds or waterspouts will be
possible within coastal areas late this afternoon as storms
interact with the east coast sea breeze then push offshore.

.WIND AND SEA IMPACT...
South winds will increase to 15 to 20 knots this afternoon and
evening. Small craft should exercise caution.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at all central
Florida Atlantic beaches. Check with the local beach patrol for
additional information about ocean hazards and always heed the
advice of lifeguards. Swim only within sight of a lifeguard and
never enter the ocean alone.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Potential for strong to severe storms will continue Sunday as a
frontal boundary sweeps through. The main threats will be strong
wind gusts, hail, and possible tornado or two. Ponding water will
be an increasing hazard through this period, as rounds of
rainfall accumulate each day.

There will be at least a Moderate risk of dangerous rip currents
through the weekend. Hazardous boating conditions are forecast to
develop on Sunday, as southwest winds increase 25 knots with gusts
to Gale force.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Law

In the hours before

Local storm report, Apr 29, 4:12 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT SAT APR 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             2 NNW COCOA             28.40N  80.76W
04/29/2023  E1.25 INCH       BREVARD            FL   PUBLIC

            REPORT OF HAIL UP TO ONE AND ONE QUARTER INCH NEAR THE
            HWY 528 AND INDUSTRY ROAD INTERCHANGE.

&&

EVENT NUMBER MLB2300144

HALEY
Special weather statement, Apr 29, 4:16 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Sat Apr 29 2023

FLZ058-154-159-164-259-264-292045-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Martin FL-Coastal Indian River FL-Coastal Martin FL-
416 PM EDT Sat Apr 29 2023

...A strong thunderstorm will impact portions of St. Lucie, east
central Okeechobee, southeastern Indian River and Martin Counties
through 445 PM EDT...

At 416 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Indiantown, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Port Saint Lucie, Jupiter, Walton, Fort Pierce and Stuart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.

&&

LAT...LON 2697 8008 2697 8014 2695 8015 2696 8059
      2740 8080 2764 8032 2719 8013 2703 8008
TIME...MOT...LOC 2016Z 258DEG 30KT 2702 8034

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Tollefsen
Local storm report, Apr 29, 4:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
424 PM EDT SAT APR 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             2 N COCOA               28.40N  80.75W
04/29/2023  M2.00 INCH       BREVARD            FL   OTHER FEDERAL

            USSF PERSONNEL REPORTED AND PROVIDED PICTURES OF HAIL
            UP TO TWO INCHES NEAR THE HWY 528 AND US-1 INTERCHANGE.
            TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER MLB2300145

HALEY
Special weather statement, Apr 29, 4:29 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
429 PM EDT Sat Apr 29 2023

FLZ045-053-292100-
Osceola FL-Orange FL-
429 PM EDT Sat Apr 29 2023

...A strong thunderstorm will impact portions of southern Orange and
northwestern Osceola Counties through 500 PM EDT...

At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Poinciana, or 9 miles south of West Lake Toho, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, West Lake Toho and Buena Ventura
Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.

&&

LAT...LON 2842 8139 2826 8110 2799 8138 2800 8139
      2800 8142 2803 8144 2804 8146 2806 8146
      2806 8144 2804 8143 2803 8139 2801 8138
      2804 8136 2807 8137 2807 8135 2808 8135
      2809 8145 2814 8146 2814 8152 2818 8152
TIME...MOT...LOC 2028Z 215DEG 36KT 2808 8144

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Weitlich
Local storm report, Apr 29, 4:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
430 PM EDT SAT APR 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             3 ENE SHARPES           28.46N  80.72W
04/29/2023  E1.00 INCH       BREVARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS QUARTER-SIZED HAIL NORTH OF
            MERRITT ISLAND.

&&

EVENT NUMBER MLB2300146

LAW
Local storm report, Apr 29, 4:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 PM EDT SAT APR 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     3 ENE SHARPES           28.46N  80.72W
04/29/2023  E66 MPH          BREVARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS A 66 MPH THUNDERSTORM WIND GUST
            NORTH OF MERRITT ISLAND.

&&

EVENT NUMBER MLB2300147

LAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:46 AM EDTGale WatchMLB10 hr
Apr 29, 3:46 AM EDTSmall Craft AdvisoryMLB44 hr
Apr 29, 2:11 PM EDTGale WarningMLB28 hr
Apr 29, 2:11 PM EDTSmall Craft AdvisoryMLB38 hr
Apr 29, 2:55 PM EDTSpecial Weather StatementMLBOkeechobee35 min
Apr 29, 3:00 PM EDTSpecial Weather StatementMLBOsceola45 min
Apr 29, 3:03 PM EDTSevere Thunderstorm WarningMLBOkeechobee42 min
Apr 29, 3:31 PM EDTSpecial Weather StatementMLBBrevard44 min
Apr 29, 3:37 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola38 min
Apr 29, 3:39 PM EDTSpecial Marine WarningMLB66 min
Apr 29, 3:43 PM EDTSpecial Weather StatementMLBSaint Lucie47 min
Apr 29, 3:52 PM EDTTornado WarningMLBBrevard, Osceola11 min
Apr 29, 4:03 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola42 min
Apr 29, 4:10 PM EDTSevere Thunderstorm WarningMLBBrevard40 min
Apr 29, 4:13 PM EDTSpecial Marine WarningMLB62 min
Apr 29, 4:16 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie29 min
Apr 29, 4:29 PM EDTSpecial Weather StatementMLBOsceola31 min
Apr 29, 4:40 PM EDTSpecial Marine WarningMLB95 min
Apr 29, 4:45 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole30 min
Apr 29, 4:48 PM EDTSevere Thunderstorm WarningMLBMartin27 min
Apr 29, 5:07 PM EDTSpecial Marine WarningMLB53 min
Apr 29, 5:07 PM EDTSpecial Weather StatementMLBOsceola23 min
Apr 29, 5:13 PM EDTSpecial Weather StatementMLBBrevard32 min
Apr 29, 5:21 PM EDTSpecial Weather StatementMLBBrevard24 min
Apr 29, 5:25 PM EDTSpecial Weather StatementMLBSeminole, Volusia65 min
Apr 29, 5:30 PM EDTSpecial Weather StatementMLBOrange, Osceola30 min
Apr 29, 5:54 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole15 min
Apr 29, 5:58 PM EDTSpecial Marine WarningMLB62 min
Apr 29, 6:01 PM EDTSpecial Weather StatementMLBBrevard, Osceola59 min
Apr 29, 6:18 PM EDTSpecial Marine WarningMLB87 min
Apr 29, 7:03 PM EDTSpecial Weather StatementMLBMartin27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.